Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1982, Volume 43, Issue 1, Pages 1–32
DOI: https://doi.org/10.1070/SM1982v043n01ABEH002406
(Mi sm2369)
 

This article is cited in 2 scientific papers (total in 3 papers)

On estimates for polynomials in values of E-functions

A. B. Shidlovskii
References:
Abstract: In this article the notions of measures of linear independence, transcendence and relative transcendence of numbers are generalized to the case when the linear forms and polynomials in the definition have algebraic coefficients. An axiomatization is given for a method of estimating the measures from the values at algebraic points of a set of E-functions satisfying linear differential equations with coefficients in the field of rational functions. Several theorems which estimate such measures are proved in the case when the coefficients of the power series of the E-functions under consideration, the coefficients of the polynomials in the measures and the values of the argument belong to an arbitrary algebraic number field.
Here most of the theorems proved relate to the case when one estimates the measures of a subset of values of E-functions, and the basic set of E-functions being considered is algebraically dependent over the field of rational functions.
As corollaries of these estimates, some important arithmetic properties of the values of sets of functions which are products of powers of these functions are obtained.
Bibliography: 31 titles.
Received: 25.02.1980
Bibliographic databases:
UDC: 511.8
MSC: Primary 10F35, 10F37; Secondary 34A30
Language: English
Original paper language: Russian
Citation: A. B. Shidlovskii, “On estimates for polynomials in values of E-functions”, Math. USSR-Sb., 43:1 (1982), 1–32
Citation in format AMSBIB
\Bibitem{Shi81}
\by A.~B.~Shidlovskii
\paper On estimates for polynomials in values of $E$-functions
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 1
\pages 1--32
\mathnet{http://mi.mathnet.ru/eng/sm2369}
\crossref{https://doi.org/10.1070/SM1982v043n01ABEH002406}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=618586}
\zmath{https://zbmath.org/?q=an:0486.10025}
Linking options:
  • https://www.mathnet.ru/eng/sm2369
  • https://doi.org/10.1070/SM1982v043n01ABEH002406
  • https://www.mathnet.ru/eng/sm/v157/i1/p3
  • This publication is cited in the following 3 articles:
    1. V. V. Kozlov, O. B. Lupanov, Yu. V. Nesterenko, M. K. Potapov, V. A. Sadovnichii, P. L. Ul'yanov, “Andrei Borisovich Shidlovskii (on his 90th birthday)”, Russian Math. Surveys, 61:2 (2006), 379–386  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Shidlovcky A., “On the Algebraic Independence of the Values of E-Functions at Algebraic Points”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1987, no. 1, 30–33  mathscinet  isi
    3. Nguyen Tien Tai, “On estimates for the orders of zeros of polynomials in analytic functions and their application to estimates for the relative transcendence measure of values of E-functions”, Math. USSR-Sb., 48:1 (1984), 111–140  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:268
    Russian version PDF:85
    English version PDF:8
    References:56
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025